and have weened off for about a month. I took 10 mg. and have so far had very few side effects. I am taking nature calm, for restless leg at night and my sleeping is not as sound it will be. It takes time to get the toxins of any drug out of your liver so those of you out there that are having a lot of swing backs, stay the course. I have been very irritable, my family asked me to get back on the drug, (haha) but I have decided not too do that. I have begun to temper my emotions but I think I stuffed things for so long that some of the things I think and say should be said. I was tired of being a doormat and not ever speaking up for myself. People could treat me about anyway and I would just let it slide. My husband and kids are with me on this now, after I explained that I'm working on the short temper issue and they are being very patient with me. I have counsel with an herbalist and am taking natural calm at night with some vitamins and minerals to put my body back in its natural state. My counsel recommended having massages also and exercising. My sister-in-law who actually decided to go on all natural herbs, minerals etc. for breast cancer a few years ago and is clear and free of the disease and is who is directing me on my supplements. Now guys that tells me that the holistic route works and that I do want to clear my physical body of pharmaceuticals. Not for everyone and pharmaceuticals are great and wonderful and will not say I won't take them again one day but for me, for now it was time to get off lexapro and feel and experience life as God created it again. Good luck to all.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2010 • 2 answers
Does anyone who has gotten off Lexapro because of its bad side effects (I've been on it for 4 years?
Posted 16 Jan 2010 • 1 answer
Posted 13 May 2014 • 1 answer
Posted 8 Feb 2016 • 2 answers
Posted 19 Jan 2017 • 1 answer